Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 441, NWS Jackson, MS

November 21, 2007Issaquena County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Nov 21, 2007, 7:44 PM CST for Issaquena County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2007, 7:44 PM CST (01:44 UTC)
Expired
Nov 21, 2007, 8:15 PM CST
In force
31 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 21, 5:29 PM CSTSevere Thunderstorm WatchSPC6 hr
Nov 21, 2:29 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 220144
SVRJAN
ARC017-LAC035-123-MSC055-151-220215-
/O.NEW.KJAN.SV.W.0441.071122T0144Z-071122T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CST WED NOV 21 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  NORTHEASTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF EUDORA...
  NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 815 PM CST

* AT 744 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF OAK
  GROVE...OR ABOUT 11 MILES SOUTHEAST OF WILMOT...AND MOVING
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF MILLIKIN BY 755 PM CST...
  EUDORA AND GASSOWAY BY 800 PM CST...
  9 MILES NORTHWEST OF GLEN ALLAN BY 810 PM CST...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3306 9095 3278 9137 3292 9147 3295 9145
      3298 9146 3298 9143 3303 9145 3317 9143
      3322 9110
TIME...MOT...LOC 0144Z 235DEG 40KT 3296 9142

$$

MME
1 follow-up statement
000 
WWUS54 KJAN 220205
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CST WED NOV 21 2007

ARC017-LAC035-MSC055-151-220215-
/O.CON.KJAN.SV.W.0441.000000T0000Z-071122T0215Z/
CHICOT AR-EAST CARROLL LA-WASHINGTON MS-ISSAQUENA MS-
805 PM CST WED NOV 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHWESTERN ISSAQUENA...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
CHICOT COUNTIES...AND NORTHEASTERN EAST CARROLL PARISH...

AT 805 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EUDORA...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF GLEN ALLAN BY 810 PM CST...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3306 9095 3293 9122 3298 9127 3300 9126
      3302 9132 3310 9136 3317 9135 3322 9110
TIME...MOT...LOC 0205Z 235DEG 40KT 3309 9119

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 3:30 PM CST, 4 hours 14 minutes earlier.

Area forecast discussion, Nov 21, 3:30 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST WED NOV 21 2007

.DISCUSSION...FROM NOW UNTIL ABOUT MIDNIGHT...THE FOCUS WILL BE ON
THE APPROACH OF THE SFC FRONT AND SVR WX POTENTIAL IN ADVANCE OF IT.
BETWEEN 2-5 PM...THERE SEEMS TO BE AN ENHANCED RISK ACROSS THE SE
CWA. HERE IS WHERE A BETTER MARINE LAYER IS PUSHING N OUT OF SE LA
HELPING TO INCREASE THE INSTABILITY ALONG WITH KEEPING LCL LEVELS
LOW AS HEATING OCCUR. ADDITIONALLY...THIS AREA IS CLOSER TO THE
HIGHER DEEP LAYER SHEAR AS THE SHORT WAVE CONTINUES TO LIFT OUT OF
SE TX AND SW LA. THIS AREA IS ALREADY SEEING CONVECTION INCREASE AND
SHOULD CONTINUE TO SEE IT FOR SEVERAL MORE HOURS. SUPERCELL
STRUCTURES ARE LIKELY AND THE RISK FOR ISO TORNADOES WILL BE
POSSIBLE AS WELL AS HAIL/DAMAGING WINDS.

THE REST OF THE CWA WILL SEE THE ACTIVITY INCREASE BETWEEN 3-7 PM
FROM W-E...MAINLY ACROSS AREAS ALONG AND NW OF THE TRACE. THIS IS
WHERE THE BEST 0-2KM THETA E ADV WILL BE ALONG WITH THE STRONG
ASCENT FROM THE SHORT WAVE. AS OF 20Z...THE I-55 CORRIDOR IS IN A
THETA E MINIMUM...BUT THE MOISTURE ADV WILL TAKE THAT AREA OVER
AFTER 5-6 PM IN ADVANCE OF THE SFC FRONT.

BASED ON RECENT TRENDS...DISCRETE CELLS WILL CONTINUE TO BE POSSIBLE
IN ADVANCE OF THE SFC FRONT...KEEPING THE POTENTIAL FOR TORNADOES
STILL VIABLE ALONG WITH HAIL AND DAMAGING WINDS. BEST CHANCE FOR
HAIL WOULD LIKELY BE ACROSS OUR W/SW 2/3...GENERALLY WHERE THE
HIGHEST INSTABILITY WILL EXIST. THAT SHOULD DECREASE AS WE GO INTO
THE EVENING AND LOSE HEATING/INSTABILITY SOME. SVR WX RISK SHOULD
DIMINISH AROUND MIDNIGHT.

SHIFTING TO THE PROGRESSION OF THE SFC FRONT...LOOKS LIKE IT WILL
ENTER THE FAR NW CWA BETWEEN 6-7PM...BE ALIGNED NEAR THE YAZOO RIVER
BY 9 PM...ALONG THE TRACE AROUND 11PM TO MIDNIGHT AND THEN EXITING
THE SE CWA BETWEEN 5-7AM. NOTHING MUCH HAS CHANGED WITH THE THINKING
BEHIND THE FRONT...TEMPS WILL DROP QUICKLY INTO THE 50S WITH A GOOD
PORTION OF THE CWA FALLING TO THE MID/UPPER 40S BETWEEN 12-14. THE
SE CWA WILL ONLY BOTTOM OUT IN THE LOWER 50S. WITH STRONG CAA IN
PLACE ON THANKSGIVING...TEMPS WILL NOT REBOUND MUCH. IM ONLY
THINKING THEY MAY RISE 2-4 DEGREES AT BEST. THIS WILL KEEP HIGHS IN
THE UPPER 40S ACROSS THE NW/N-CENTRAL AND 50-54 ACROSS THE I-20
CORRIDOR AND POINTS SOUTH. THERE WILL BE A GOOD BIT OF CLOUDS...BUT
SOME AREAS WILL SEE SOME BREAKS...BUT IT WILL NOT GET TOTALLY CLEAR.
THU NIGHT...TEMPS WILL GET COLD...BUT THE COMBINATION OF WINDS AND
INCREASING HIGH CLOUDS SHOULD KEEP TEMPS FROM GETTING TO LOW.
FOLLOWED GUID WITH JUST A FEW TWEAKS DOWNWARD ACROSS THE N.  /CME/

LONG TERM....FRIDAY THROUGH WEDNESDAY. TEMPERATURES WERE A CONCERN
IN THE 36-72 HR RANGE AND POTENTIAL FOR SEVERE REMAINS UNCERTAIN FOR
SUNDAY/MONDAY. IN THE NEAR TERM...WENT WITH A BLEND ON TEMPS. LIKED
THE COOLER NAM VALUES AND THE NAM SOLUTION FOR THE MOST PART.
HOWEVER IT WAS A BIT DRIER AND COOLER...SO BLENDED THE NAM/GFS FOR
FRI-SAT NIGHT. WARM AIR/MOISTURE ADVECTION WILL KICK IN SATURDAY
THROUGH SUNDAY...SO TEMPS SHOULD WARM SLIGHTLY. TEMPS WERE GOOD FOR
THE REMAINDER OF THE PERIOD. HAD A FEW TROUBLES WITH THE PRECIP AND
CLOUD COVER FOR FRIDAY. TRIED TO USE A BLEND...GFS CONTINUES TO SHOW
LARGE AMOUNTS OF MOISTURE QUICKLY MOVING INTO THE WESTERN AREAS ON
FRIDAY AND MAYBE SOME RAIN. GUIDANCE CAME IN WITH CHANCE POPS...BUT
BACKED OFF TO SLIGHT CHANCE. AGAIN THE DRIER NAM SOLUTION SHOWED
LESS MOISTURE MOVING INTO THE AREA AND HELD OFF ON THE RAIN UNTIL
MUCH LATER. GFS SUGGESTS A TROUGH AXIS AROUND 850MB MAY LINGER OVER
THE AREA FRIDAY...KEEPING MOISTURE AND CLOUDS IN PLACE THROUGH THE
AFTERNOON. LOOKING AT CROSS SECTIONS THERE MAY BE ENOUGH LIFT TO
PRODUCE SOME LIGHT RAIN THROUGH THE MORNING. NOT COMPLETELY
CONVINCED EITHER WAY...SO LEFT LOW POPS IN FOR AREAS WEST OF I-55.
HIGH POPS FOR SATURDAY WERE GOOD...HOWEVER THE MODEL SEEMED A LITTLE
BIT SLOWER THIS RUN...SO THE BEST MOISTURE AND ADVECTION AND WINDOW
FOR RAIN MAY BE SHIFTED INTO THE LATE AFTERNOON AND EVENING.
MAINTAINED CURRENT FORECAST...SINCE CATEGORICAL VALUES WERE ALREADY
IN THE FORECAST.

FOR SUNDAY...COULD NOT IMPROVE ON THE FORECAST AT THIS POINT. STILL
LOOKING FOR DEEP MOISTURE TO MOVE INTO THE AREA...ESPECIALLY WITH
SOUTHWEST FLOW FROM 850MB UP. THE GFS/00Z EUROPEAN WERE IN GOOD
AGREEMENT AGAIN TODAY. BOTH SHOW THE UPPER TROUGH DEEPENING AND
DIGGING PRETTY FAR SOUTH AS IT PIVOTS THROUGH CENTRAL TEXAS SUNDAY
AFTERNOON. THE SURFACE LOW DEVELOPS ALONG THE SOUTHEAST TEXAS COAST
AND TRACKS NORTHEAST THROUGH THE CWA...ALMOST UP I-55. THE 12Z
EUROPEAN WAS A LITTLE FURTHER WEST...BUT THE TIMING WAS SIMILAR TO
THE GFS. IN ADDITION TO THE POSITION OF THE LOW BEING A LITTLE
FARTHER WEST...THE SYSTEM WAS SLOWER ON THE DGEX. THE UKMET WAS ALSO
TRENDING SLOWER...WITH THE SURFACE FEATURE JUST COMING ON SHORE BY
MONDAY MORNING.

THE MODELS CONTINUE TO SUGGEST THAT THE BEST SHEAR AND INSTABILITY
WILL BE ACROSS THE SOUTH AND EAST. HOWEVER...THE QUESTIONS STILL
REMAINS WHETHER IT WILL BE MOSTLY HEAVY RAIN OR STRONG/SEVERE
STORMS. HOPEFULLY THE NEXT FEW MODEL RUNS WILL BE A LITTLE MORE
CONSISTENT WITH THE TRACK. WILL KEEP A GENERAL DESCRIPTION IN THE
HWO AT THIS POINT. OVERALL NO MAJOR CHANGES TO THE FORECAST...JUST A
FEW TWEAKS TO THE TEMPS AND THE SKY COVER FOR NOW.  /07/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       48  51  37  53 /  94   5  20  19
MERIDIAN      50  52  36  53 / 100  12  11  12
VICKSBURG     47  51  37  52 /  84   4  23  20
HATTIESBURG   55  55  39  55 /  88  20  10  11
NATCHEZ       47  52  38  52 /  88   4  23  23
GREENVILLE    45  49  35  48 /  82   0  19  13
GREENWOOD     45  49  35  49 /  84   0  19  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CME
LONG  TERM: 007
Hazardous weather outlook, Nov 21, 3:40 PM CST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CST WED NOV 21 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
340 PM CST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED TO SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE
POSSIBLE FROM LATE AFTERNOON UNTIL AROUND MIDNIGHT. THROUGH ABOUT 6
PM...AREAS ACROSS SOUTHEAST MISSISSIPPI WILL BE UNDER THE RISK AS A
FEW SUPERCELL THUNDERSTORMS MOVE EAST NORTHEAST. HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. FOR AREAS ALONG
AND WEST OF I-55...INSTABILITY IS HIGHER AND STRONG LIFT IS MOVING
INTO THE AREA FROM THE WEST. THIS AREA WILL SEE STORMS INCREASE
ALONG WITH THEIR INTENSITIES BETWEEN 4 PM AND MIDNIGHT. A STRONG
COLD FRONT WILL ALSO ENTER AND MOVE THROUGH THE AREA HELPING TO
INCREASE THE LIFT. THE MAIN RISK FOR THIS AREA WILL BE HAIL AND
DAMAGING WINDS...WITH A SMALL RISK OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ANOTHER POTENT STORM SYSTEM WILL MOVE INTO THE AREA OVER THE
WEEKEND. BY SUNDAY AFTERNOON...MOISTURE...WINDS AND INSTABILITY WILL
INCREASE ACROSS THE REGION. THE UNSTABLE CONDITIONS WILL MAKE THE
AREA FAVORABLE FOR STORM DEVELOPMENT AS THE SYSTEM APPROACHES. THERE
WILL ALSO BE THE POTENTIAL FOR HEAVY RAINFALL. THE TIMING AND TRACK
OF THIS SYSTEM REMAINS UNCERTAIN AND WILL HAVE A MAJOR IMPACT ON HOW
MUCH SEVERE WEATHER WILL BE POSSIBLE...IF AT ALL. AS THE WEEKEND
APPROACHES...CONTINUE TO MONITOR THE LATEST STATEMENTS AND FORECASTS
FOR UPDATES.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS EVENING AND AGAIN BETWEEN SUNDAY AND
EARLY MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME/07

In the hours before

Local storm report, Nov 21, 6:01 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CST WED NOV 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             4 NNE PURVIS            31.20N 89.38W
11/21/2007  E0.50 INCH       LAMAR              MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED AT US HWY 11 AND LUTHER LEE
            ROAD.

&&

AG
Special weather statement, Nov 21, 6:04 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST WED NOV 21 2007

LAZ023-024-026-220105-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-
604 PM CST WED NOV 21 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL LOUSIANA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 18 MILES WEST OF
LIDDIEVILLE TO 18 MILES WEST OF LARTO AT 604 PM CST...MOVING EAST AT
25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CATAHOULA...CONCORDIA AND FRANKLIN PARISHES...INCLUDING THE
CITIES OF FERRIDAY...LARTO...MONTEREY AND WINNSBORO...SHOULD MONITOR
THESE STORMS CLOSELY.

MME
Local storm report, Nov 21, 6:08 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CST WED NOV 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FUNNEL CLOUD     2 SW MCLAURIN           31.15N 89.24W
11/21/2007                   FORREST            MS   EMERGENCY MNGR

            REPORTED JUST N OF CHURCHWELL ROAD

0603 PM     HAIL             MCLAURIN                31.17N 89.22W
11/21/2007  E0.50 INCH       FORREST            MS   EMERGENCY MNGR

            DIME SIZED HAIL AT SOUTH GATE OF CAMP SHELBY

&&

AG
Local storm report, Nov 21, 6:48 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CST WED NOV 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             5 NE PURVIS             31.19N 89.35W
11/21/2007  E0.75 INCH       LAMAR              MS   TRAINED SPOTTER

&&

AG
Special weather statement, Nov 21, 7:10 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
710 PM CST WED NOV 21 2007

MSZ019-025-220155-
SUNFLOWER MS-LEFLORE MS-
710 PM CST WED NOV 21 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MOORHEAD AT 710 PM CST...MOVING EAST AT 30 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF
GREENWOOD...INDIANOLA...ITTA BENA AND MOORHEAD...SHOULD MONITOR THIS
STORM CLOSELY.

GARRETT
Special weather statement, Nov 21, 7:12 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CST WED NOV 21 2007

MSZ034-041-220155-
WASHINGTON MS-SHARKEY MS-
712 PM CST WED NOV 21 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES NORTHWEST OF GLEN ALLAN AT 712 PM CST...MOVING EAST
AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SHARKEY AND WASHINGTON COUNTIES...INCLUDING THE CITIES OF
AVON AND HOLLANDALE...SHOULD MONITOR THIS STORM CLOSELY.

GARRETT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 6:57 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson48 min
Nov 21, 7:49 PM CSTSevere Thunderstorm WarningJANAdams, Franklin37 min
Nov 21, 8:27 PM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington33 min
Nov 21, 6:33 PM CSTSevere Thunderstorm WarningJANMorehouse57 min
Nov 21, 7:10 PM CSTSevere Thunderstorm WarningJANFranklin, Richland, West Carroll35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.